Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 67, NWS Amarillo, TX

June 13, 20144 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2014, 8:16 PM CDT for 4 counties in Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 8:16 PM CDT (01:16 UTC)
Expired
Jun 13, 2014, 9:19 PM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 53 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:48 PM CDTHAIL 0.752 N Bushland, TXCORRECTED EVENT TIME
Jun 13, 8:54 PM CDTHAIL 0.752 N Bushland, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 7:08 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KAMA 140116
SVRAMA
TXC117-359-375-381-140230-
/O.NEW.KAMA.SV.W.0067.140614T0116Z-140614T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 930 PM CDT

* AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST
  OF VEGA TO 9 MILES EAST OF SIMMS TO 2 MILES NORTH OF SUMMERFIELD...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               HEREFORD...           CANYON...
  AMARILLO...           WILDORADO...          UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    DAWN...
  BUSHLAND...           BUFFALO LAKE...       TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10258 3535 10259 3537 10166 3474 10164
TIME...MOT...LOC 0116Z 272DEG 27KT 3527 10245 3507 10245
          3477 10246

$$

MOULTON
5 follow-up statements
675 
WWUS54 KAMA 140130
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT FRI JUN 13 2014

TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
830 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
WILDORADO TO 11 MILES SOUTH OF WILDORADO TO 10 MILES SOUTHEAST OF
HEREFORD...MOVING EAST AT 30 MPH.

70 MPH WINDS WERE REPORTED NEAR HEREFORD TEXAS WITH THESE STORMS.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  VEGA...               HEREFORD...           CANYON...
  AMARILLO...           WILDORADO...          UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    DAWN...
  BUSHLAND...           BUFFALO LAKE...       TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 70 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3474 10258 3535 10259 3537 10166 3474 10164
TIME...MOT...LOC 0128Z 272DEG 27KT 3529 10226 3506 10223
          3477 10221

$$

MOULTON
493 
WWUS54 KAMA 140146
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT FRI JUN 13 2014

TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
846 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
BUSHLAND TO 9 MILES SOUTH OF BUSHLAND TO 8 MILES WEST OF HAPPY...
MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CANYON...             AMARILLO...           WILDORADO...
  UMBARGER...           PALO DURO CANYON...   LAKE TANGLEWOOD...
  DAWN...               BUSHLAND...           BUFFALO LAKE...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 39 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10237 3535 10241 3537 10166 3474 10164
TIME...MOT...LOC 0146Z 272DEG 27KT 3528 10209 3507 10201
          3477 10197

$$

MOULTON
005 
WWUS54 KAMA 140158
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT FRI JUN 13 2014

TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
858 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
AMARILLO TO 5 MILES WEST OF LAKE TANGLEWOOD TO 4 MILES NORTHEAST OF
HAPPY...MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CANYON...             AMARILLO...           WILDORADO...
  UMBARGER...           PALO DURO CANYON...   LAKE TANGLEWOOD...
  DAWN...               BUSHLAND...           BUFFALO LAKE...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10228 3535 10235 3537 10166 3474 10164
TIME...MOT...LOC 0157Z 272DEG 27KT 3528 10190 3507 10183
          3478 10177

$$

MOULTON
632 
WWUS54 KAMA 140211
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
911 PM CDT FRI JUN 13 2014

TXC117-359-140220-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-
911 PM CDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLDHAM AND
EASTERN DEAF SMITH COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0210Z 272DEG 27KT 3527 10183 3507 10176
          3477 10170

$$

TXC375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
POTTER TX-RANDALL TX-
911 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL AND
SOUTHERN POTTER COUNTIES UNTIL 930 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
AMARILLO TO LAKE TANGLEWOOD TO 7 MILES EAST OF HAPPY...MOVING EAST AT
30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CANYON...             AMARILLO...           PALO DURO CANYON...
  LAKE TANGLEWOOD...    BUSHLAND...           TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 56 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0210Z 272DEG 27KT 3527 10183 3507 10176
          3477 10170

$$

MOULTON
202 
WWUS54 KAMA 140219
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT FRI JUN 13 2014

TXC375-381-140229-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
POTTER TX-RANDALL TX-
919 PM CDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR RANDALL AND SOUTHERN POTTER
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER... GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0219Z 272DEG 27KT 3527 10175 3507 10168
          3477 10162

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:51 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 13, 6:51 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
651 PM CDT FRI JUN 13 2014

.AVIATION...00Z TAFS

THUNDER CHANCES AT KAMA OVER THE NEXT FEW HOURS ARE THE MAIN CONCERN
THIS TAF PERIOD. A LINE OF STORMS IS MOVING EAST TOWARD THE KAMA
TERMINAL FROM NEW MEXICO AS WE SPEAK. THIS LINE HAS ABOUT A 50/50
SHOT OF MAKING IT INTO KAMA...BUT HAVE ELECTED TO CONTINUE VCTS FROM
02Z-06Z FOR NOW AND AMEND AS NECESSARY. ELSEWHERE...HAVE STAYED
OPTIMISTIC AND LEFT THUNDER OUT...BUT AMENDMENTS COULD BE NECESSARY
AT KDHT AND KGUY AS WELL.

THINK LOW CLOUD CHANCES WILL HINGE ON RAINFALL RECEIVED AND HAVE ALSO
STAYED OPTIMISTIC WITH THESE AS THE ENVIRONMENT DOES NOT APPEAR AS
FAVORABLE FOR LOW CLOUDS SAT AM AS IT DID THE PAST 2 MORNINGS.

WINDY AND MOSTLY DRY CONDITIONS ARE EXPECTED FOR SAT. A THUNDERSTORM
OR 2 MAY BE POSSIBLE SAT AFTERNOON...BUT AGAIN WILL STAY OPTIMISTIC
FOR NOW AND NOT INCLUDE ANYTHING IN THE TAFS. BOTTOM LINE...THESE ARE
SOME OPTIMISTIC TAFS THAT MAY REQUIRE A FEW AMENDMENTS TOWARD A MORE
PESSIMISTIC SOLUTION.

SIMPSON
&&

.PREV DISCUSSION... /ISSUED 415 PM CDT FRI JUN 13 2014/

DISCUSSION...
FORECAST CONCERNS CONTINUE TO FOCUS UPON RAIN/SEVERE WEATHER CHANCES
TONIGHT THROUGH SATURDAY.

SCATTERED CONVECTION HAS DEVELOPED OVER THE NEW MEXICO FOOTHILLS...
SOME 75 MILES WEST OF THE TEXAS/NEW MEXICO STATE LINE AT THIS TIME.
HIGH RESOLUTION MODELS DEPICT AN EVOLVING CONVECTIVE COMPLEX THAT
SHOULD APPROACH THE TEXAS/NEW MEXICO STATE LINE AROUND 6-8 PM.
QUESTIONS REMAIN ABOUT HOW FAR EAST THIS COMPLEX WILL MOVE BEFORE
BEGINNING TO PROPAGATE MORE SOUTHWARD INTO A 35 KT LOW LEVEL JET. THE
TTU WRF SHOWS THIS ACTIVITY IMPACTING THE SOUTHWESTERN TEXAS
PANHANDLE BEFORE TARGETING THE SOUTH PLAINS /LUBBOCK AREA/. HAVE
MAINTAINED THE 40-50 PERCENT GRIDDED POPS OVER THE WEST/SOUTHWESTERN
TEXAS PANHANDLE...WITH LESSER CHANCES OVER THE REMAINDER OF THE
PANHANDLES.

ATTENTION REMAINS FOCUSED ON THE EJECTION OF A NOTABLE SHORTWAVE
TROUGH OVER THE NORTHERN/CENTRAL PLAINS TOMORROW. VEERING WIND
PROFILES WILL HELP TO MIX THE DRYLINE/SURFACE TROUGH EAST TOWARD THE
CAPROCK TOMORROW AFTERNOON...HOWEVER...PONDING AND SOIL MOISTURE MAY
HELP MITIGATE ITS EASTWARD ADVANCE. NONE-THE-LESS...CONVECTION WILL
INITIATE IN VICINITY OF THE DRYLINE LATE TOMORROW AFTERNOON...AND
ESPECIALLY AS THE COLD FRONT MERGES WITH THE DRYLINE TOMORROW
EVENING. MODELS HINT AT SHALLOW/HIGH-BASED CONVECTION WEST OF THE
DRYLINE DURING THE AFTERNOON. THIS MAY PRESENT A THREAT OF LOCALLY
SEVERE GUSTS...BUT THE MAIN CONCERN WILL BE FOR ROBUST CONVECTIVE
DEVELOPMENT OVER THE EASTERN OKLAHOMA AND NORTHEASTERN TEXAS
PANHANDLE. BY EARLY EVENING...THE WRF-NAM SHOWS A RETREATING DRYLINE
WITH WELL BACKED WINDS AND ENLARGING HODOGRAPHS OVER THE EASTERN
ZONES. LCL/S ARE PROGGED TO BE ON THE HIGH END...AND MAY HELP TO
LIMIT TORNADO POTENTIAL...BUT ISOLATED/SCATTERED INTENSE SUPERCELLS
APPEAR QUITE LIKELY GIVEN THIS SCENARIO. CIPS ANALOG THREAT GUIDANCE
DOES PICK UP ON SEVERAL TORNADO EVENTS...AND THE INCREASE OF A 50 KT
LOW LEVEL JET AT ONLY 1500 KFT AGL BY 03Z RAISES CONCERNS. CONVECTION
WILL GENERALLY BE SHUNTED EAST/SOUTHEASTWARD OF THE PANHANDLES WITH
THE PASSING COLD FRONT BY 09-12Z SUNDAY.

HINTS OF WEAK CONVECTIVE SIGNALS ASSOCIATED WITH RETURN FLOW/WAA
REMAIN EVIDENT SUNDAY NIGHT...SO HAVE MAINTAINED SLIGHT CHANCE POPS
OVER THE EASTERN PANHANDLE THEN.

CONSISTENCY AMONG THE MEDIUM RANGE GUIDANCE HAS NOW INCREASED AND
TRENDED TOWARD PERSISTENT SOUTHWESTERLY FLOW ALOFT AND THE EJECTION
OF A MEAN TROUGH DURING THE MID WEEK PERIOD. SHOULD THIS VERIFY...THE
TRANSLATION IS FOR A CONTINUED ACTIVE WEATHER PATTERN WITH RENEWED
RAINS/STORM CHANCES MONDAY NIGHT AND WEDNESDAY. TEMPERATURES WILL
GENERALLY BE NEAR SEASONAL NORMS.

FIRE WEATHER...
IN SPITE OF DRY/BREEZY WEATHER CONDITIONS OVER THE WESTERN PANHANDLES
SATURDAY AFTERNOON...THE ROBUST VEGETATIVE GREEN-UP/GROWTH RESPONSE
FROM RECENT WETTING RAINS WILL PRECLUDE ANY THREAT OF SIGNIFICANT
WILDLAND FIRE.

LINDLEY

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

09/19
Hazardous weather outlook, Jun 13, 3:16 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
316 PM CDT FRI JUN 13 2014

OKZ001>003-TXZ001>020-140830-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
316 PM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS
EVENING...MAINLY OVER THE WESTERN PARTS OF THE TEXAS AND OKLAHOMA
PANHANDLES. THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE
HAIL. THE MOST INTENSE STORM LATE THIS AFTERNOON MAY PRODUCE HAIL
APPROACHING 2 INCHES IN DIAMETER...BUT THE THREAT FOR LARGE HAIL WILL
TRANSITION MORE TO A DAMAGING WIND RISK BY EVENING...ESPECIALLY OVER
THE SOUTHWESTERN TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PROSPECTS FOR SEVERE THUNDERSTORMS WILL INCREASE SATURDAY AFTERNOON
AND EVENING...MAINLY OVER THE EASTERN OKLAHOMA PANHANDLE AND THE
NORTHEASTERN TEXAS PANHANDLE. STORMS LATE SATURDAY WILL BE CAPABLE OF
PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. A LOW PROBABILITY FOR
AN ISOLATED TORNADO MAY EXIST. ADDITIONAL THUNDERSTORMS ALSO WILL BE
POSSIBLE OVER PORTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY
NIGHT...MONDAY NIGHT...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY THIS AFTERNOON AND
EVENING...AND AGAIN ON SATURDAY.

In the hours before

Local storm report, Jun 13, 7:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     1 W GLENRIO             35.18N 103.04W
06/13/2014  E60 MPH          DEAF SMITH         TX   TRAINED SPOTTER

            LOTS OF DUST ON THE GUST FRONT

&&

EVENT NUMBER AMA1400457

BJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:19 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham71 min
Jun 13, 9:16 PM CDTSpecial Weather StatementAMAArmstrong59 min
Jun 13, 10:59 PM CDTHigh Wind WarningAMAArmstrong, Carson, Potter, Randall109 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.